# SDR ABXA20230815172

- Difficulty date: July 19, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 113T23119
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A GOUGE DAMAGE ON THE LH WING INBOARD, AFT FLAP, LEADING EDGE PANEL SKIN AT THE INBOARD SIDE APPROXIMATELY AT IFS 104. AFFECTED AREA WERE BLENDED PER WITH MINIMUM REMAINING MATERIAL OF 0.082 INCHES FROM INITIAL THICKNESS OF 0.125. THE BLEND OUT IS OUT OF LIMITS PER SRM 57-53-01 ALLOWABLE DAMAGE 1, DETAIL II AND NOTE B OF 10%. THE DAMAGE CANNOT BE REPAIR PER SRM 57-53-01, REPAIR 2, AS THIS REPAIR IS INTERNAL/FLUSH REPAIR. INTERNAL REPAIR CANNOT BE ACCOMPLISHED AT THIS AREA DUE TO OBSTRUCTION OF INTERNAL STRUCTURE. REPAIRED PER ABX-REA-5750-65108-00
